... some Q's please
Plan B One-Step - I'm having some pretty adverse side effects I believe to the plan B pill and have?
- 14 Apr 2015 by tink9091
- 14 April 2015
- plan b, side effect, plan b one-step, pill
Added 14 Apr 2015:
Hi I had been having problems with my bf (Now ex) and one night he stood me up and a lot of other complicated things were going on... so I decided I was going to go hang out with three of my best friends (one also being another ex) well ... after him standing me up after me just taking him back and him acting suspiciously. (which I found out he was cheating all along, but claims they were not yet intimate) We got drunk and it just happened we started to try to have sex and had the condum on everything but we didn't really do it. However I was scared because maybe he could have came in his hands ...and to be blunt he fingered me and I thought it was possible that he could have gotten cum on his hands. Anyways I hounded him about it because he knew I had a boyfriend and he said "Well (lets just call me Tink) I don't know Tink, I just don't know, but better safe then sorry". So he came over and brought me the pill, along with the stuff I left at his house and he bought me pepto bismal, emetrol or something, alka selzter, two bottles of ibuprofen, and a powerrade. So I took it. But the point being was I had told him I said you know I really am hesitant to take this because my bf and I want to start trying soon, and this could interfere with that. I Hope that wasn't his true intent. Anyways I took it that Monday morning, it had happened Saturday night, late at night. He knew my ex bf and I had gotten back together but I didn't want to take it because I knew it could potentially interfere with my ex and I trying to conceive. So I took it Monday morning and that Thursday late at night I slept with my ex bf, he says he didn't cum and excuse me for being blunt but when we were done he said "My penis is still leaking, look at that" and I could see cum around the head of his penis. I don't know if your still fertile after taking the plan b contraceptive, but I don't know. Anyways I also think I caught a bug. For this whole past week it was the most agonizing pain I have ever felt. I was nauseous 24 7, I would throw up basically every morning, I was tired, I mean every symptom you can imagine I had. It's odd though because I've been having severe, severe hot flashes and sweat. Yesterday I tried to take a nap and was tossing and turning and sweating. I've also recently started to bleed, spotting but light and then sometimes heavy. And just now or a couple times today when I peed it looked like a light period. I don't know what it is. I also have black stool, I mean jet black poop. Embarrassing enought to say the least. My whole body aches and I'm tired, but then again that's normal for me fatigue. I've also been having difficulty staying asleep for too long or even trying to take a nap. I was beyond tired yesterday and it took me close to three hours to fall asleep and was sweating and knew it. So bleeding, black stool *jet black*, nausea, (which has somewhat subsided) aches all over, hot flashes *severe hot flashes* where I just get soooo hot and start to sweat. I don't understand what's going on here? Did he make me take that pill because he didn't want my ex and I to try and conceive? I don't think so, I would hope not, he's a pretty decent guy. Anyways I do think I might have caught a bug..but this nausea the past week it was the most agonizing thing I have ever experienced and like I said the nausea has somewhat subsided but now I have black stool, oh and also have been having cramps, the bleeding, the hot flashes, the body aches. I mean everything I explained. What is going on? Did my ex bf get me pregnant on Thursday? Did I have a miscarriage? Or is it just the pill? I mean you can't possibly miscarry in a week right? Please let me know what you think this could possibly be.
Plan B is a huge dose of hormones and gives you these side effects. Its impossible to tell you if it was still effecting you that thursday as far as protection. Ovulation can return soon after taking it but its not known how soon for sure. I'd think twice of trying to get pregnant, you're still calling this guy an ex, and you need a father who will stay with you and help you, not some guy who is your ex and lord knows if he's going to stay around for that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2018 • 18 answers
Updated 20 Nov 2014 • 1 answer
Updated 22 Nov 2016 • 1 answer
Updated 17 Dec 2016 • 1 answer
Updated 16 Jan 2019 • 1 answer